# SDR USAA2011080400006

- Difficulty date: February 18, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 32,147 hours, 19,257 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S5 CHECK - CORROSION ON NR 5 RIGHT ELEVATOR HINGE FITTING AT HORIZONTAL STAB STA 4035/RIB 10.  REPLACED NR 5 RIGHT ELEVATOR HINGE FITTING AT HORIZONTAL STAB STA 4035/RIB 10 IAW A320 AMM 55-16-42.
